# SDR HEEA060229

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 206040339009
- Condition: Damaged
- Location: Tail Rotor
- Component: 206040370011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BEARING RUNS HOT.  REPLACED BEARING AND RETURNED T/R DRIVESHAFT TO SERVICE.
